Simple, existentially closed extensions of unoids
Matematičeskie zametki, Tome 44 (1988) no. 4, pp. 449-456
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1988_44_4_a3,
author = {A. A. Ivanov},
title = {Simple, existentially closed extensions of unoids},
journal = {Matemati\v{c}eskie zametki},
pages = {449--456},
year = {1988},
volume = {44},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1988_44_4_a3/}
}
A. A. Ivanov. Simple, existentially closed extensions of unoids. Matematičeskie zametki, Tome 44 (1988) no. 4, pp. 449-456. http://geodesic.mathdoc.fr/item/MZM_1988_44_4_a3/